首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Unbiased estimation formula of unit weight standard deviation in regularization solution
  • 本地全文:下载
  • 作者:Shen Yunzhong ; Liu Dajie
  • 期刊名称:Geo-spatial Information Science
  • 印刷版ISSN:1009-5020
  • 电子版ISSN:1993-5153
  • 出版年度:2004
  • 卷号:7
  • 期号:3
  • 页码:210-213
  • DOI:10.1007/BF02826293
  • 出版社:Taylor and Francis Ltd
  • 摘要:Regularization method is an effective method for solving ill-posed equation. In this paper the unbiased estimation formula of unit weight standard deviation in the regularization solution is derived and the formula is verified with numerical case of 1 000 sample data by use of the typical ill-posed equation, i. e. the Fredholm integration equation of the first kind.
  • 关键词:regularization solution; unit weight standard deviation; unbiased estimation
国家哲学社会科学文献中心版权所有